# SDR CA061124001

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TEARDOWN RELATED TO AN IFSD AND A POSSIBLE COMPRESSOR FAILURE.  TEARDOWN NOT YET CONCLUSIVE. IT WAS NOT A COMPRESSOR FAILURE BUT APPEARS TO BE FAILURE OF ONE OR MORE CT BLADES AND THEN CAUSED A STRUCTURAL FAILURE OF THE GAS GENERATOR CASE, WHICH THEN RESULTED IN COMPRESSOR DAMAGE.  COMPRESSOR ROTOR WAS LOCKED UP BUT THE PT ROTOR WAS FREE TO ROTOATE. IT APPEARS TO BE UNECONOMICAL TO REPAIR THIS ENGINE. (TC# 20061124001)
